15 August 1998 Computation of the difference of topology at infinity for Yamabe-type problems on annuli-domains, II
Mohameden O. Ahmedou, Khalil O. El Mehdi
Duke Math. J. 94(2): 231-255 (15 August 1998). DOI: 10.1215/S0012-7094-98-09412-1
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.94 • No. 2 • 15 August 1998
Back to Top